# SDR AALA201901099023

- Difficulty date: December 19, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 68 AND 69, +Y1162.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
